American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Nguyen Cong Phuc. A sublinear Sobolev inequality for $p$-superharmonic functions. Proc. Amer. Math. Soc. 145 (2017) 327-334.
Abstract, references, and article information   
View Article: PDF

[2] J. Xiao. Entropy flux - electrostatic capacity - graphical mass. Proc. Amer. Math. Soc. 145 (2017) 825-832.
Abstract, references, and article information   
View Article: PDF

[3] Anatoly Golberg, Ruslan Salimov and Evgeny Sevost’yanov. Normal Families of Discrete Open Mappings with Controlled $p$-Module. Contemporary Mathematics 667 (2016) 83-103.
Book volume table of contents
View Article: PDF

[4] Bakhrom Abdullaev. Nevanlinna's characteristic functions with complex Hessian potential. Contemporary Mathematics 662 (2016) 97-105.
Book volume table of contents   
View Article: PDF

[5] P. D. Dragnev. Log-optimal Configurations on the Sphere. Contemporary Mathematics 661 (2016) 41-55.
Book volume table of contents   
View Article: PDF

[6] Anatoly Golberg and Ruslan Salimov. Mappings with upper integral bounds for $p$-moduli. Contemporary Mathematics 659 (2016) 91-113.
Book volume table of contents   
View Article: PDF

[7] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[8] Konstantinos T. Gkikas and Laurent Véron. Initial value problems for diffusion equations with singular potential. Contemporary Mathematics 594 (2013) 201-230.
Book volume table of contents   
View Article: PDF

[9] M. Ya. Mazalov. On uniform approximation of harmonic functions. St. Petersburg Math. J. 23 (2012) 731-759. MR 2893523.
Abstract, references, and article information   
View Article: PDF

[10] Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura. Weighted Orlicz-Riesz capacity of balls. Proc. Amer. Math. Soc. 138 (2010) 4291-4302. MR 2680055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lars Inge Hedberg and Yuri Netrusov. An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS 188 (2007) MR 2326315.
Book volume table of contents   

[12] Dimitrios Betsakos. Addendum to ``Symmetrization, symmetric stable processes, and Riesz capacities''. Trans. Amer. Math. Soc. 356 (2004) 3821-3821. MR 2022718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Masatoshi Fukushima and Jiangang Ying. Erratum to ``A note on regular Dirichlet subspaces''. Proc. Amer. Math. Soc. 132 (2004) 1559-1559. MR 2053365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dimitrios Betsakos. Symmetrization, symmetric stable processes, and Riesz capacities. Trans. Amer. Math. Soc. 356 (2004) 735-755. MR 2022718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Emmanuel Montini. On the capacity of sets of divergence associated with the spherical partial integral operator. Trans. Amer. Math. Soc. 355 (2003) 1415-1441. MR 1946398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David R. Adams and Ritva Hurri-Syrjänen. Capacity estimates. Proc. Amer. Math. Soc. 131 (2003) 1159-1167. MR 1948107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Masatoshi Fukushima and Jiangang Ying. A note on regular Dirichlet subspaces. Proc. Amer. Math. Soc. 131 (2003) 1607-1610. MR 1950292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yoshihiro Mizuta. Remarks on the results by Koskela concerning the radial uniqueness for Sobolev functions. Proc. Amer. Math. Soc. 126 (1998) 1043-1047. MR 1443397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jiangang Ying. Killing and subordination . Proc. Amer. Math. Soc. 124 (1996) 2215-2222. MR 1346994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Aikawa and A. A. Borichev. Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 1013-1030. MR 1340166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Brin and Y. Kifer. Harmonic measures on covers of compact surfaces of nonpositive curvature . Trans. Amer. Math. Soc. 340 (1993) 373-393. MR 1124163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jang-Mei Wu. Examples of capacity for some elliptic operators . Trans. Amer. Math. Soc. 333 (1992) 379-395. MR 1062196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David R. Adams. Weighted capacity and the Choquet integral . Proc. Amer. Math. Soc. 102 (1988) 879-887. MR 934860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yoshihiro Mizuta. Boundary limits of Green potentials of general order . Proc. Amer. Math. Soc. 101 (1987) 131-135. MR 897083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Angel E. Gatto, Cristian E. Gutiérrez and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ spaces . Trans. Amer. Math. Soc. 289 (1985) 575-589. MR 784004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. N. Mhaskar and E. B. Saff. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. 11 (1984) 351-354. MR 752796.
Abstract, references, and article information   
View Article: PDF

[30] Thomas Bagby. Approximation in the mean by solutions of elliptic equations . Trans. Amer. Math. Soc. 281 (1984) 761-784. MR 722773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia